Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Racing chest, difficulty in sleeping, normal BP, heart rate, EKG and heart monitor, have stopped caffeine. Heart related or anxiety?

Good morning. I am 54 male, and mostly healthy. I have had two ekgs and a heart monitor, and my heart is fine. No irregularities. BLood pressure and heart rate normal. But, at 430 or 500 am each monring, my chest starts racing and it is hard to get back to sleep but pulse is normal. Doctors can not figure it out. I stopped caffeine and alcohol. Is it heart or is it anxiety or something else? thanks
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi wjn,
Thanks for writing in to Healthcare Magic!
You seem to be having intermittent palpitations may be related to atrial flutter fibrillation of Mitral valve prolapse syndrome. You might be having a significant anxiety overlay.
I would advise you should get an ECHO and a Holter to come to a diagnosis.
I hope you would get a solution to the problem through my advise.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!

Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor